# SDR AWXA9900242

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD SYS FAILED, RT MLG DID NOT EXTEND NORM.  LT HYD QTY DROPPED TO .11.  CYCLED OFF BOTH ELECT AND ENG PUMPS.  GEAR GREEN DOWN LIGHT FAILED TO ILLUM WITH GEAR HANDLE DOWN.  EICAS MESSAGE, GEAR DISAGREE, GEAR DOOR DISPLAY DOOR AND GEAR AMBER LIGHTS ILLUM.  ALTERNATE GEAR EXTENSION ATTEMP.  FOUND LT ENG DRIVEN PUMP CASE DRAIN QD OFF AT PUMP.  R&R'D LT ENG DRIVEN PUMP AND LT AC MOTOR PUMP.  ALSO CHANGED MLG ALTERNATE UPLOCK ACTUATOR AND RT MAIN GEAR DOOR SEQUENCE VALVE.
